On nil generalized power serieswise Armendariz rings
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 463-480
https://doi.org/10.4134/CKMS.2013.28.3.463
Printed July 1, 2013
Ouyang Lunqun and Liu Jinwang
Hunan University of Science and Technology, Huaihua University
Abstract : We in this note introduce a concept, so called nil generalized power serieswise Armendariz ring, that is a generalization of both $S$-Armendariz rings and nil power serieswise Armendariz rings. We first observe the basic properties of nil generalized power serieswise Armendariz rings, constructing typical examples. We next study the relationship between the nilpotent property of $R$ and that of the generalized power series ring $[[R^{S,\leq}]]$ whenever $R$ is nil generalized power serieswise Armendariz.
Keywords : nil generalized power serieswise Armendariz, generalized power series ring, nilpotent property
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd